# SDR 05FDEA00455

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5327541120300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC ZONE 251 FS 60 BETWEEN RT SEAT TRACK NR 4 - 5, 1 - EA.  CLS ADAPTER BROKEN.  REMOVED AND REPLACED CLS ADAPTER IAW A310-200 SRM 51-72-10.
